New preconditioners for saddle point problems

Jian Yu Pan*, Kwok Po NG, Zhong Zhi Bai

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

138 Citations (Scopus)


We present new preconditioners based on matrix splittings for the saddle point problems. The spectral property of one of the preconditioned matrix is studied in detail. Numerical examples are used to illustrate the efficiency of the new preconditioners.

Original languageEnglish
Pages (from-to)762-771
Number of pages10
JournalApplied Mathematics and Computation
Issue number2 SPEC. ISS.
Publication statusPublished - 15 Jan 2006

Scopus Subject Areas

  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Eigenvalue distribution
  • Matrix splitting
  • Preconditioning
  • Saddle point problem


Dive into the research topics of 'New preconditioners for saddle point problems'. Together they form a unique fingerprint.

Cite this